# SDR ANCF2015080601

- Difficulty date: August 6, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N975AV
- Make and model: Airbus A330-243
- Aircraft serial: 1224
- Aircraft time: 2,067,211 hours, 3,608 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE TO ECAM MSG, ENG THRUST LOSS ABNORMAL BLEED OR PACK, RELATED MSG PACK 2 FLOW CONTROL VLV.  TSM 21-63-00-810-913A WAS PERFORMED OPERATIONAL TEST OF TEMP CONTROL SYS IAW 21-63-00-730-501.  TESTED OK.
